# SDR ASAA2013071795632

- Difficulty date: July 17, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 22,748 hours, 6,920 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAXI,  FMC DISAGREE FMC MESSAGE APPEARED.  ACFT GROUNDED.   ACCOMPLISHED QRH CHECKLIST, OPS NORMAL.
